# SDR AALA20021802

- Difficulty date: December 14, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N278AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49294
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT ON SEAT 9E INOPERATIVE.  SECURED LOOSE CONNECTOR AT SEAT 9E.  SYSTEM GROUND CHECKED NORMAL OPERATION. (M)
